# SDR UIEA2021091102004

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 17,049 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 5198588
- Part serial: 1154216
- Condition: Faulted
- Location: Apu Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ON FLT LEG RFD-SCK SAT -56C FL400: 3 START ATTEMPTS, ALL UNSUCCESSFUL.( REMOVED AND REPLACED APU STARTER MOTOR IAW B767-300 AMM 49-41-01. OPS CHECK NO FAULTS AT THIS TIME )
